# SDR HEEA076258

- Difficulty date: October 9, 2001
- Submitted: October 22, 2001
- Operation: General aviation
- Aircraft: N3893N
- Make and model: Bell 412
- Aircraft serial: 33010
- Aircraft time: 18,904 hours
- Engine: Pwa PT6T3B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Nacelle
- Part time: 20,429 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

COMPRESSOR STALLS ABOVE 85 PERCENT N1 AND OVERTEMP (PEGGED OUT GAUGE). SENT TO PRATT AND WHITNEY FOR INSPECTION AND REPAIR.
